This analysis reveals absorption probabilities for random walks on percolation clusters, suggesting significant insights into random motion in complex systems.
We consider the simple random walk on the infinite cluster of a general class of percolation models on Zᵈ Z d , d≥ 3 d ≥ 3 , including Bernoulli percolation as well as models with strong, algebraically decaying correlations. For almost every realization of the percolation configuration, we obtain uniform controls on the absorption probability of a random walk by certain “porous interfaces” surrounding the discrete blow-up of a compact set A . These controls substantially generalize previous results obtained in Nitzschner and Sznitman (J. Eur.Math. Soc. (JEMS) 22 (8), 2629–2672, 2020) for Brownian motion in Rᵈ R d and in Chiarini and Nitzschner (Comm. Math. Phys. 386 (3), 1685–1745, 2021) for random walks on Zᵈ Z d equipped with uniformly elliptic edge weights to a manifestly non-elliptic framework.
No takes yet. Share an insight, caveat, or question.
Chiarini et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: